# SDR AALA2019082659086

- Difficulty date: August 13, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 53,705 hours, 22,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL AT FR 328 TO FR 344, LBL 42. REPLACED INTERCOSTAL PER BOEING DRAWING 141A5400 AND AARD 51-00-05-1.
